# SDR GLBA96223

- Difficulty date: November 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145GL
- Make and model: Beech 1900C
- Aircraft serial: UC145
- System (JASC): 2120 · Air Distribution System
- Part: Through-Valve
- Part number: 1143800401
- Condition: Seized
- Location: Right
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TUS - LEFT ENVIRONMENTAL FAIL IN-FLIGHT.  MAINTENANCE REPLACED RIGHT THROUGH-VALVE AND SYSTEM OPS NORMALLY.  (X)
